BibTeX record journals/jar/QianN94

download as .bib file

@article{DBLP:journals/jar/QianN94,
  author    = {Zhenyu Qian and
               Tobias Nipkow},
  title     = {Reduction and Unification in Lambda Calculi with a General Notion
               of Subtype},
  journal   = {J. Autom. Reasoning},
  volume    = {12},
  number    = {3},
  pages     = {389--406},
  year      = {1994},
  url       = {http://dx.doi.org/10.1007/BF00885767},
  doi       = {10.1007/BF00885767},
  timestamp = {Thu, 19 May 2011 15:52:29 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jar/QianN94},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}